Announcement

Collapse
No announcement yet.

Theories as to why a supplement caused my rosacea?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Theories as to why a supplement caused my rosacea?

    My rosacea was triggered 6 years ago after I took a supplement called D-Aspartic Acid. It's an amino acid which is marketed as a testosterone booster and I took it for at most two months with a break in between. I developed what I now know was type 2 rosacea, which I thought was acne at the time, and it persisted even after I stopped taking it. I eventually managed to reduce it to just erythema with a gluten free diet but the redness has slowly been spreading and I began to flush/blush this past year, which is something I never experienced before. Heat, embarrassment/social pressure and arousal are my biggest triggers.

    My only theories are that the supplement messed with my hormones although I'm skeptical that it did anything at all. And wouldn't returning to baseline mean it should've cleared up?

    My other theory is that I got a contaminated batch.

    Any theories or feedback?
Working...
X